Towards fuzzy differential calculus. I: Integration of fuzzy mappings. (English) Zbl 0493.28002


28B99 Set functions, measures and integrals with values in abstract spaces
03E72 Theory of fuzzy sets, etc.
26A42 Integrals of Riemann, Stieltjes and Lebesgue type
26B99 Functions of several variables
Full Text: DOI


[1] Aumann, R. J., Integrals of set-valued mappings, J. Math. Anal. Appl., 12, 1-12 (1965) · Zbl 0163.06301
[2] Banks, H. T.; Jacobs, M., A differential calculus for multifunctions, J. Math. Anal. Appl., 29, 246-272 (1970) · Zbl 0191.43302
[3] Chang, S. S.L.; Zadeh, L. A., On fuzzy mapping and control, IEEE Trans. Systems Man Cybernet., 2, 30-34 (1972) · Zbl 0305.94001
[4] Debreu, G., Integration of correspondences, (Proc. 5th Berkeley Symp. on Mathematical Statistics and Probability (1966), University of California Press), 351-372 · Zbl 0211.52803
[5] Dubois, D.; Prade, H., Towards fuzzy analysis: Integration and differentiation of fuzzy functions, Fuzzy Algebra, Analysis Logics, Purdue University TREE 78-13 (1978)
[6] Dubois, D.; Prade, H., Operations on fuzzy numbers, Internat. J. Systems Sci., 9, 613-626 (1978) · Zbl 0383.94045
[7] Dubois, D.; Prade, H., Fuzzy real algebra: some results, Fuzzy Sets and Systems, 2, 327-348 (1979) · Zbl 0412.03035
[8] Dubois, D.; Prade, H., Fuzzy Sets and Systems: Theory and Applications (1980), Academic Press: Academic Press New York · Zbl 0444.94049
[9] Lowen, R., Convex fuzzy sets, Fuzzy Sets and Systems, 3, 291-310 (1980) · Zbl 0439.52001
[10] Negoita, C. V.; Ralescu, D., Applications of Fuzzy Sets to Systems Analysis (1975), Birkaüser: Birkaüser Basel · Zbl 0326.94002
[11] Nguyen, H., A note on the extension principle for fuzzy sets, J. Math. Anal. Appl., 64, 369-380 (1978) · Zbl 0377.04004
[12] Ponsard, C., Fuzzy economic spaces, (1st World Regional Science Congress. 1st World Regional Science Congress, Cambridge, MA. 1st World Regional Science Congress. 1st World Regional Science Congress, Cambridge, MA, IME Working Paper No. 43 (1980), Dijon University: Dijon University France), also
[13] Sugeno, M., Theory of fuzzy integral and its applications, (Ph.D. Thesis (1974), Tokyo Institute of Technology) · Zbl 0733.28014
[14] Zadeh, L. A., Fuzzy sets, Inform. and Control, 8, 338-353 (1965) · Zbl 0139.24606
[15] Zadeh, L. A., Probability measures of fuzzy events, J. Math. Anal. Appl., 23, 421-427 (1968) · Zbl 0174.49002
[16] Zadeh, L. A., The concept of a linguistic variable and its application to approximate reasoning, Part III, Inform. Sci., 9, 43-80 (1975) · Zbl 0404.68075
[17] Zadeh, L. A., Fuzzy sets as a basis for a theory of possibility, Fuzzy Sets and Systems, 1, 3-28 (1978) · Zbl 0377.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.